# SDR CALA2013091091189

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 79,921 hours, 23,949 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPONGY FLOOR AT DOOR 2L & SEAT 5A.  REPLACED AISLE FLOOR PANEL AT DOOR 2L & SEAT 5B IAW  EC-RA:# 5100-02477.  SECURED CARPET AT PANEL.
